# SDR C2XA95CL101

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023120001
- Condition: Ripped
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE/ABE - FLT 3320 - CABIN LOST PRESSURE AT FL 230.  CABIN STABILIZED AT 7,000 FEET DESCENDING THROUGH FL 180.  USED MANUAL MODE FOR DESCENT.  MAINTENANCE REMOVED AND REPLACED CARGO DOOR SEAL TRIM IAW EMB 120 MM 52-30-01.  OPS CHECKED GOOD IAW 21-30-00.  AIRCRAFT REETURNED TO SERVICE.  (X)
